# SDR SWAA2017083016005

- Difficulty date: August 19, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 34,432 hours, 20,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CORNER OF AFT CARGO THRESHOLD SCUFF PLATE CRACKED.   R & R THE THRESHOLD SCUFF PLATE IAW AMM AND EA.
